# SDR REXA201100121

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 17,458 hours, 14,993 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 60034017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD CROSSOVER WEB IS CRACKED AT THE LOWER RADIUS OUTBOARD OF RBL 9 AND LBL 9 AND ITS AFT J-ANGLE IS CRACKED.  REPAIRED FS 280.00 FLOOR SUPPORT TRANSVERSE BEAM IAW BOMBARDIER REO 601R-53-11-926 REV B.
